# SDR IPXA2017012513231

- Difficulty date: January 9, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: AKC78204
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT PATIO DOOR FRAME HAS DEEP WEAR. REMOVED, FABRICATED AND REPLACED RT PATIO DOOR FRAME (AFT) IAW DWG AKC7820 AND SRM 51031-01. (MINOR)
